# SDR AMTA200600260

- Difficulty date: April 1, 2006
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N318TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28247
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Separated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR EGRESS STRIP AT 14D IS COMING APART.  RESECURED EGRESS FLOOR STRIP 14D.  (K)
